MathSciNet Relay Station
MathSciNet bibliographic data
MR1955272 (2004b:58022) 58E50 (35B25 35Q55 58E20 81T13)
Han, Jongmin Asymptotic limit for condensate solutions in the abelian Chern-Simons Higgs model. Proc. Amer. Math. Soc. 131 (2003), no. 6, 1839–1845 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement